# SDR 97UAL900065

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4718U
- Make and model: Boeing 747122
- Aircraft serial: 19879
- Engine: Pwa JT9D7A
- System (JASC): 3350 · Emergency Lighting
- Part: Power Feeder
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT, INOP ON RIGHT HAND AISLE FROM SEATS 21 TO 26.  REPLACED POWER FEEDER FROM SIDEWALL TO ROW 27.
